# SDR AALA202401047756

- Difficulty date: December 17, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A320*
- Aircraft serial: 6272
- Aircraft time: 29,395 hours, 9,423 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Part number: UNKNOWN
- Condition: Broken
- Location: Zone 800 - Doors
- Component: Slide Raft, Aircruisers
- Component part number: D30664515
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE RED PULL HANDLE BROKEN, **SUPPLEMENTAL REPORT FOR AALA202312197756: MAINTENANCE REPLACED THE SLIDE RAFT ASSEMBLY PER TASK CARD 26C84152002** (CLOSED)
